Authors: Servatius, Brigitte
Horváth, Eszter K.
Máder, Attila
Tepavčević, Andreja 
Title: One-dimensional Czédli-type Islands
Journal: College Mathematics Journal
Volume: 42
Issue: 5
First page: 374
Last page: 378
Issue Date: 1-Nov-2011
ISSN: 0746-8342
DOI: 10.4169/college.math.j.42.5.374
Abstract: 
The notion of an island has surfaced in recent algebra and coding theory research. Discrete versions provide interesting combinatorial problems. This paper presents the onedimensional case with finitely many heights, a topic convenient for student research.
Publisher: Taylor & Francis

Show full item record

SCOPUSTM   
Citations

3
checked on Jul 18, 2024

Page view(s)

40
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.